Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalization of a theorem of Korous on the bounds of orthonormal polynomials


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 48 (1942), 602-608
DOI: https://doi.org/10.1090/S0002-9904-1942-07746-9
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 5 (1939), 355--381
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 345--351
MathSciNet review: 0006784
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07746-9